# SDR ASAA2022102240734

- Difficulty date: October 22, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111611
- Condition: Cracked
- Location: Bs 500c S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 500C IS CRACKED AT I/B HOLE FOR SUPPORT BRACKET BETWEEN STR 8R & 9R. GROUNDED - YES. REPAIRED STA 500C FRAME IAW T/C 20090102-700-25-1R FIG 6.
